# SDR ASOA2014091911280

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559, LBL 36, THE FLOORBOARD ATTACHMENT STRAP IS CORRODED.  BLENDED CORRODED AREA IAW SRM 51-21-06, AND FOUND TO BE OUT OF LIMITS IAW SRM TR 53-30.  COMPLIED WITH EA 32-2014-086.
